MathSciNet Relay Station
MathSciNet bibliographic data
MR1385549 (97a:65091) 65N30 (49J40 65K10)
Kornhuber, R. A posteriori error estimates for elliptic variational inequalities. Comput. Math. Appl. 31 (1996), no. 8, 49–60.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement